# SDR HYIA20151124002

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N401SX
- Make and model: Cessna 402C
- Aircraft serial: 402C0447
- Aircraft time: 18,065 hours, 2,092 cycles
- System (JASC): 2140 · Heating System
- Part: Fuel Line
- Condition: Leaking
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STRONG FUEL ODOR IN CABIN.  INSPECTED THE HEATER FUEL SYS & FUEL LINES, FOUND THE RT HEATER FUEL LINE LEAKING.  TORQUED HEATER FUEL LINES & LEAK CHECKED WITH NO FURTHER DEFECTS NOTED.
